# SDR DALA2025110308015

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N923DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 64887
- Aircraft time: 21,091 hours, 8,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7988520) FWD L/H EMER LIGHTS INOP. R/R FWD L/H BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
